×

zbMATH — the first resource for mathematics

On pseudo-compact spaces. (English) Zbl 0086.15605

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Iseki: A characterisation of pseudo-compact spaces, Proc. Japan Acad., 33, 320-322 (1957). · Zbl 0082.16003 · doi:10.3792/pja/1195525025
[2] K. Iseki: Pseudo-compactness and strictly continuous convergence, Proc. Japan Acad., 33, 424-428 (1957). · Zbl 0082.16103 · doi:10.3792/pja/1195524950
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.